English  |  正體中文  |  简体中文  |  Items with full text/Total items : 4175/14798 (28%)
Visitors : 15096748      Online Users : 347
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item:

    Title: Inequalities of Hermite-Hadamard-Fejér Type for Convex Functions and Convex Functions on the Co-Ordinates in a Rectangle from the Plane
    Authors: 曾貴麟;Pečarić, J.;黃秀如;陳奕良
    Keywords: Hermite-Hadamard inequality;Fejér inequality;Convex function;Convex function on the co-ordinates
    Date: 2008-06
    Issue Date: 2019-02-13 16:37:52 (UTC+8)
    Relation: Taiwanese Journal of Mathematics, v.12n.3, p.703-717
    Appears in Collections:[競技運動訓練研究所] 期刊論文

    Files in This Item:

    There are no files associated with this item.

    All items in uTaipei are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback